# SDR AALA202405076991

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 50,922 hours, 19,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292110
- Part serial: C0511
- Condition: Inoperative
- Location: Rt Door
- Part time: 24,574 hours, 24,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R/H FWD EMERGENCY EXIT DOOR SLIDE COVER OTBD COVER UNLATCHED. REMOVED AND REPLACED R/H FWD EMERGENCY SLIDE PER JC 26C80012007.
